# SDR GTIA2017060601965

- Difficulty date: June 6, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N663NK
- Make and model: Airbus A321-231
- Aircraft serial: 6994
- Aircraft time: 4,911 hours, 2,168 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE LOW. SERVICED L1 DOOR BOTTLE IAW AMM 52-10-00, NO LEAKS NOTED.
